Stitched flap laceration

Stitched flap laceration

M332/0081 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 40.1MB

Downloadable file size: 3.8MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Restrictions: Not to be shared on social media or embedded in a web page without permission.

Caption: Stitched flap laceration on the leg of an 83-year- old woman. The skin was torn when the patient's hip, which had been dislocated during a fall, was manipulated back into place. Her skin had previously been weakened by steroid use. One of the common side-effects of long-term topical steroid use is atrophy (thinning) of the skin.

Release details: Model release available. Property release not required.

Keywords: 83-year-old, accident, accidental, atrophy, bleeding, blood, cut, dislocated, dislocation, effects, elderly, fall, female, flap, geriatric, healing process, healthcare, hip, hospital, injured, injury, laceration, leg, limb, medical, medicine, oap, old, old-aged pensioner, patient, reducing, reduction, repair, repaired, scar, scarred, scarring, scars, senior citizen, side-effect, skin, steroid use, stitch, stitched, stitches, tear, tearing, thin, thinning, torn, treating, treatment, weak, weakened, woman, wound, wounded, years

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.